# SDR 2002F00790

- Difficulty date: April 25, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734874
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DELAMINATION ON NR 8 GROUND SPOILER LOWER SURFACE.  (M)
